Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 6, 2012, 10:39 PM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at May 7, 2012, 9:38 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2012, 10:39 PM CDT (03:39 UTC)
- In effect from
- May 7, 2012, 9:38 AM CDT
- Expired
- May 8, 2012, 12:11 AM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 22.02 ft at May 7, 2012, 1:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
783
WGUS43 KEAX 070339
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1039 PM CDT SUN MAY 6 2012
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON
COUNTIES.
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-080339-
/O.NEW.KEAX.FL.W.0050.120507T2247Z-120509T0130Z/
/BLRM7.1.ER.120507T2247Z.120508T0000Z.120508T0130Z.UU/
1039 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM MONDAY AFTERNOON TO TUESDAY EVENING.
* AT 10:00 PM SUNDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 20.1 FEET BY MONDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 9.8 SUN 10 PM 20.1 MONDAY EVENING
$$
MOC013-037-083-080338-
/O.NEW.KEAX.FL.W.0051.120508T0430Z-120509T1330Z/
/URHM7.1.ER.120508T0430Z.120508T0600Z.120508T1330Z.UU/
1039 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM MONDAY EVENING TO WEDNESDAY MORNING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.2
FEET EARLY TUESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 NOT AVAILABLE 24.2 EARLY TUESDAY MORNING
$$3 follow-up statements
564
WGUS83 KEAX 071205
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 AM CDT MON MAY 7 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.
CROOKED RIVER NEAR RICHMOND AFFECTING RAY COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-081205-
/O.EXT.KEAX.FL.W.0050.120507T1440Z-120509T0920Z/
/BLRM7.1.ER.120507T1440Z.120508T0000Z.120508T0920Z.UU/
705 AM CDT MON MAY 7 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL LATE TUESDAY NIGHT.
* AT 6:00 AM MONDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 21.0 FEET BY THIS EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.1 MON 06 AM 21.0 THIS EVENING
$$
MOC177-081204-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-120508T1346Z/
/RICM7.1.ER.120507T1002Z.120507T1130Z.120507T1346Z.NO/
705 AM CDT MON MAY 7 2012
THE FLOOD WARNING CONTINUES FOR
THE CROOKED RIVER NEAR RICHMOND.
* UNTIL TUESDAY MORNING.
* AT 6:30 AM MONDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 20.0 FEET...LOW-LYING RURAL ROADS ALONG WITH CROPLAND AND
WOODLANDS FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CROOKED RIVER
RICHMOND 20 20.3 MON 06 AM 19.5 THIS AFTERNOON
$$
MOC013-037-083-081204-
/O.CON.KEAX.FL.W.0051.120508T0430Z-120509T1330Z/
/URHM7.1.ER.120508T0430Z.120508T0600Z.120508T1330Z.UU/
705 AM CDT MON MAY 7 2012
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO WEDNESDAY MORNING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.2
FEET EARLY TUESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.2 EARLY TUESDAY MORNING
$$860
WGUS83 KEAX 071440
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 AM CDT MON MAY 7 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.
CROOKED RIVER NEAR RICHMOND AFFECTING RAY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-081440-
/O.EXT.KEAX.FL.W.0050.120507T1438Z-120509T1200Z/
/BLRM7.1.ER.120507T1149Z.120508T0000Z.120508T1200Z.UU/
940 AM CDT MON MAY 7 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* FROM THIS MORNING TO WEDNESDAY MORNING.
* AT 9:00 AM MONDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 21.4 MON 09 AM 21.9 THIS EVENING
$$
MOC177-081439-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-120509T0228Z/
/RICM7.1.ER.120507T1002Z.120507T1800Z.120508T0228Z.NO/
940 AM CDT MON MAY 7 2012
THE FLOOD WARNING CONTINUES FOR
THE CROOKED RIVER NEAR RICHMOND.
* UNTIL TUESDAY EVENING.
* AT 8:30 AM MONDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 21.0 FEET...WATER BEGINS TO OVERTOP A GRAVEL ROAD ABOUT 1 MILE
SOUTH OF THE F AND B HIGHWAY INTERSECTION.
* AT 20.0 FEET...LOW-LYING RURAL ROADS ALONG WITH CROPLAND AND
WOODLANDS FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CROOKED RIVER
RICHMOND 20 20.6 MON 08 AM 20.9 THIS AFTERNOON
$$
MOC013-037-083-071510-
/O.CAN.KEAX.FL.W.0051.000000T0000Z-120509T1330Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
940 AM CDT MON MAY 7 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH GRAND RIVER AT URICH.
* AT 8:14 AM MONDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
18.9 FEET EARLY TUESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 12.7 MON 08 AM 18.9 EARLY TUESDAY MORNING
$$923
WGUS83 KEAX 080511
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 AM CDT TUE MAY 8 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-080541-
/O.CAN.KEAX.FL.W.0050.000000T0000Z-120509T1200Z/
/BLRM7.1.ER.120507T1149Z.120507T1815Z.120508T0313Z.UU/
1211 AM CDT TUE MAY 8 2012
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 12:00 AM TUESDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 10:13 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY
WEDNESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.5 TUE 12 AM 19.2 AFTER MIDNIGHT THIS
MORNING
$$
ACHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 6, 7:10 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 6, 7:10 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 710 PM CDT Sun May 6 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Tonight - Tuesday)... All the significant weather will be confined to tonight with some spill-over of residual showers into Monday morning. Morning/early afternoon convection which formed along an dissipating outflow boundary has either dissipated or moved into east central MO leaving behind an airmass that is quickly recovering and destabilizing. The synoptic cold front has become better defined and extends from just east of DMX through around STJ to a low north of Enid, OK. Most convective and short range models rapidly develop convection along this boundary this afternoon/very early evening and track it through the CWA. While the airmass is highly unstable as evidenced by MUCAPEs in the 3000-4000 J/kg range, 0-6km bulk shear of less than 20kts will provide meager support for rotating updrafts. This is more of an early summer airmass which is conducive to pulse like storms initially. Primary severe threats will be potential for very large hail, damaging downburst winds, very heavy rainfall and a bunch of lightning. If the multicell clusters can merge into larger systems then a cold pool could take over and result in short bowing line segments producing straight-line wind damage. Any tornadic threat will likely be short-loved and tied to colliding boundaries. Scattered post-frontal convection is likely as the highly unstable and very moist airmass advects over the shallow surface boundary resulting in elevated convection. Some question as to how long into Monday morning the isentropic ascent will support precipitation. 12Z NAM suggests light rain/drizzle could last through mid morning north of the MO River. However, all other models are faster. Much cooler/drier air will filter into the CWA on Monday and for most of next week with near seasonal temperatures. Models have been very consistent with this message for several days and see no reason to deviate. MJ Wednesday - Saturday: Surface high pressure will prevail across the entire region into Thursday when it moves east of the forecast area and shifts winds back to the south. Through Thursday, this high pressure should preclude any precipitation chances. This will also keep temperatures in check with highs generally around seasonal normals, in the low to mid 70s with lows in the middle to upper 40s Thursday morning and low to mid 50s for Friday morning. With winds becoming southerly by the end of week, temperatures will start to moderate and highs Friday will return to the mid to upper 70s. By Friday night, an upper wave will track across the Northern Plains and Upper Midwest sending another front southward into the area. This will bring our next decent shot of precipitation to the forecast area starting Friday night and continuing into at least Saturday. There is some discrepancy regarding coverage by the end of the weekend so have limited POPs to the low chance range. The increased cloud cover, precipitation chances and frontal passage should keep temperatures close to normal again for Saturday. CDB && .AVIATION... For the 00Z TAFs, scattered thunderstorms, a few of them severe, will continue over the next 2-4 hours. The thunderstorms will lead to periods of at least MVFR ceilings and visibilities due to the heavy rains associated with them. Ceilings and visibilities may temporarily fall to IFR within the heaviest storms. The storms are expected to come to end from northwest to southeast as a cold front moves through later tonight. However showers and more isolated storms are possible through much of the night. For now, will keep TSRA mention through 04Z and transition to more vicinity stuff after that. Ceilings may become MVFR after the cold front moves through as cold air advects into the region from the north. These lower ceilings may lift by mid to late Monday afternoon. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 6, 7:01 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 701 PM CDT SUN MAY 6 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 701 PM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS PORTIONS OF THE KANSAS CITY METROPOLITAN AREA...AS WELL AS MUCH OF NORTHWESTERN THROUGH NORTHERN AND CENTRAL MISSOURI. LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINS LEADING TO LOCALIZED FLASH FLOODING ARE THE BIGGEST HAZARDS WITH ANY OF THESE STORMS THROUGH AROUND MIDNIGHT. WHILE THE SEVERE WEATHER THREAT WILL DIMINISH AFTER MIDNIGHT SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL LIKELY STILL BE LINGERING ACROSS PARTS OF CENTRAL TO NORTHEASTERN MISSOURI MONDAY MORNING BEFORE EXITING SOUTHEAST OF THE OUTLOOK AREA BY EARLY MONDAY AFTERNOON. THE THREAT FOR SEVERE THUNDERSTORMS FROM THIS LINGERING ACTIVITY IS LOW. THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A WEAK COLD FRONT APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY CONTINUE TO BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA THROUGH LATE THIS EVENING. CDB
In the hours before
Special weather statement, May 6, 8:23 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT SUN MAY 6 2012
MOZ032-033-039-040-070200-
CHARITON MO-HOWARD MO-RANDOLPH MO-SALINE MO-
823 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...WESTERN
RANDOLPH...NORTHERN HOWARD AND SOUTHERN CHARITON COUNTIES UNTIL 900
PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
BRUNSWICK TO SLATER TO 12 MILES SOUTHEAST OF SLATER...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
GLASGOW...FAYETTE...SALISBURY...BRUNSWICK...KEYTESVILLE...
ARMSTRONG...DALTON AND CLIFTON HILL.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3904 9292 3905 9293 3906 9294 3900 9303
3923 9308 3933 9327 3934 9322 3937 9319
3939 9320 3941 9317 3938 9314 3938 9312
3941 9311 3943 9314 3956 9289 3943 9259
3914 9256
TIME...MOT...LOC 0124Z 242DEG 36KT 3937 9319 3928 9296
3908 9294
DEROCHESpecial weather statement, May 6, 8:39 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT SUN MAY 6 2012
KSZ057-060-070200-
LINN KS-MIAMI KS-
839 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN AND SOUTHEASTERN
MIAMI COUNTIES IN EAST CENTRAL KANSAS UNTIL 900 PM CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FONTANA...OR NEAR LA CYGNE...MOVING
NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEW LANCASTER.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3838 9490 3857 9476 3849 9461 3846 9461
3833 9481
TIME...MOT...LOC 0139Z 216DEG 17KT 3841 9479
DEROCHESpecial weather statement, May 6, 8:39 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT SUN MAY 6 2012
KSZ057-070215-
MIAMI KS-
839 PM CDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MIAMI COUNTY UNTIL 915 PM
CDT...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RANTOUL...OR 8 MILES WEST OF OSAWATOMIE...
MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN MIAMI COUNTY.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3848 9507 3855 9507 3862 9507 3866 9498
3848 9495
TIME...MOT...LOC 0140Z 260DEG 10KT 3855 9507
DEROCHELocal storm report, May 6, 8:59 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 5 W OSAWATOMIE 38.50N 95.04W
05/06/2012 E0.88 INCH MIAMI KS LAW ENFORCEMENT
&&
DDEROCHESpecial weather statement, May 6, 9:55 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 955 PM CDT SUN MAY 6 2012 MOZ046-070345- COOPER MO- 955 PM CDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COOPER COUNTY UNTIL 1045 PM CDT... AT 953 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OTTERVILLE...OR 9 MILES NORTHWEST OF TIPTON...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUNCETON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3868 9299 3874 9301 3888 9273 3868 9265 TIME...MOT...LOC 0255Z 252DEG 6KT 3870 9293 DEROCHE
Local storm report, May 6, 10:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL MACON 39.74N 92.47W
05/06/2012 M0.75 INCH MACON MO FIRE DEPT/RESCUE
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:14 PM CDT | Special Weather Statement | EAX | Pettis | 46 min |
| May 6, 7:28 PM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton | 4 hr |
| May 6, 7:59 PM CDT | Special Weather Statement | EAX | Saline | 46 min |
| May 6, 8:18 PM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| May 6, 8:20 PM CDT | Special Weather Statement | EAX | Ray | 10 min |
| May 6, 8:21 PM CDT | Special Weather Statement | EAX | Pettis | 24 min |
| May 6, 8:23 PM CDT | Special Weather Statement | EAX | Chariton, Howard | 37 min |
| May 6, 8:44 PM CDT | River Flood Warning | EAX | Jackson | 3 hr |
| May 6, 8:46 PM CDT | River Flood Warning | EAX | Ray | 40 hr |
| May 6, 9:55 PM CDT | Special Weather Statement | EAX | Cooper | 50 min |
| May 6, 10:39 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 11 hr |
| May 6, 11:30 PM CDT | Areal Flood Warning | EAX | Cass, Jackson | 11 hr |
| May 7, 12:22 AM CDT | Special Weather Statement | EAX | Johnson | 23 min |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.